Translator Disclaimer
September/October 2019 Interpolation inequalities between the deviation of curvature and the isoperimetric ratio with applications to geometric flows
Takeyuki Nagasawa, Kohei Nakamura
Adv. Differential Equations 24(9/10): 581-608 (September/October 2019).

Abstract

Several inequalities for the isoperimetric ratio for plane curves are derived. In particular, we obtain interpolation inequalities between the deviation of curvature and the isoperimetric ratio. As applications, we study the long-time behavior of some geometric flows of closed plane curves without a convexity assumption.

Citation

Download Citation

Takeyuki Nagasawa. Kohei Nakamura. "Interpolation inequalities between the deviation of curvature and the isoperimetric ratio with applications to geometric flows." Adv. Differential Equations 24 (9/10) 581 - 608, September/October 2019.

Information

Published: September/October 2019
First available in Project Euclid: 13 August 2019

zbMATH: 07197898
MathSciNet: MR3992042

Subjects:
Primary: 35B40, 35K55, 53A04, 53C44

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 9/10 • September/October 2019
Back to Top